Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2013, 12:25 AM EDT for 9 counties in Ohio. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 12:25 AM EDT (04:25 UTC)
- Expired
- Jun 13, 2013, 1:15 AM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:35 AM EDT | TSTM WND DMG | 2 N Bradford, OH | LARGE TREE LIMBS DOWN |
| Jun 13, 12:40 AM EDT | TSTM WND DMG | Port Jefferson, OH | LARGE TREE DOWN |
| Jun 13, 12:40 AM EDT | TSTM WND DMG | Sidney, OH | 4 INCH TREE LIMB DOWN |
| Jun 13, 12:45 AM EDT | TSTM WND GST 51 | 3 S Bellefontaine, OH | |
| Jun 13, 1:00 AM EDT | TSTM WND DMG | Zanesfield, OH | TREES AND POWER POLES BLOWN DOWN. |
| Jun 13, 1:03 AM EDT | TSTM WND DMG | North Hampton, OH | LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 5:00 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 12, 11:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
170
WUUS51 KILN 130425
SVRILN
OHC011-021-023-037-091-107-109-149-159-130515-
/O.NEW.KILN.SV.W.0039.130613T0425Z-130613T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN UNION COUNTY IN CENTRAL OHIO...
SHELBY COUNTY IN WEST CENTRAL OHIO...
MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN MERCER COUNTY IN WEST CENTRAL OHIO...
LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 115 AM EDT.
* AT 1220 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM JACKSON CENTER TO NEWBERN TO UNION CITY...
MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WINDS TO 80 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
* LOCATIONS IMPACTED INCLUDE...
RUSSELLS POINT...
GREENVILLE...
BRADFORD...
DE GRAFF...
PIQUA...
COVINGTON...
BELLEFONTAINE...
ST. PARIS...
WEST LIBERTY...
PLEASANT HILL...
TROY...
URBANA...
WEST MILTON...
NORTH LEWISBURG...
TIPP CITY...
IN ADDITION...BLOOMER...LOCKINGTON...POLO...PEMBERTON...LEWISTOWN...
HORATIO...LOGANSVILLE...PLATTSVILLE...QUINCY...MCMORRAN...
HUNTSVILLE...GETTYSBURG...BALLOU...CARYSVILLE AND ROSEWOOD ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 66 AND 104...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS. THESE
STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4024 8347 3999 8364 3992 8416 3992 8431
4016 8482 4030 8481 4040 8447 4053 8393
TIME...MOT...LOC 0425Z 297DEG 44KT 4040 8396 4024 8420
4014 8474
$$
BINAU3 follow-up statements
563
WWUS51 KILN 130438
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1238 AM EDT THU JUN 13 2013
OHC011-107-130448-
/O.CAN.KILN.SV.W.0039.000000T0000Z-130613T0515Z/
AUGLAIZE OH-MERCER OH-
1238 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERCER AND
SOUTHWESTERN AUGLAIZE COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4024 8347 3999 8364 3992 8416 3992 8431
4016 8482 4025 8480 4035 8426 4049 8392
TIME...MOT...LOC 0438Z 297DEG 44KT 4037 8375 4022 8399
4011 8463
$$
OHC021-023-037-091-109-149-159-130515-
/O.CON.KILN.SV.W.0039.000000T0000Z-130613T0515Z/
CHAMPAIGN OH-CLARK OH-DARKE OH-LOGAN OH-MIAMI OH-SHELBY OH-UNION OH-
1238 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR WESTERN UNION COUNTY IN CENTRAL OHIO...AND SHELBY...MIAMI...
LOGAN...CENTRAL DARKE...NORTHWESTERN CLARK AND CHAMPAIGN COUNTIES IN
WEST CENTRAL OHIO...
AT 1234 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM MCMORRAN TO PLATTSVILLE TO SHARPS
CROSSING...MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DESTRUCTIVE WINDS TO 80 MPH...
LOCATIONS IMPACTED INCLUDE...
PIQUA...COVINGTON...WEST LIBERTY...ST. PARIS...PLEASANT HILL...
TROY...NORTH LEWISBURG...URBANA...WEST MILTON AND TIPP CITY.
IN ADDITION...SPRINGHILLS...KISER LAKE STATE PARK...ZANESFIELD...
FLETCHER...UNION CORNERS...VALLEY HI...FARRINGTON...PICKRELLTOWN...
MILLERSTOWN...CIRCLE HILL...LIPPINCOTT...MIDDLEBURG...KENNARD...MINGO
AND WESTVILLE ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 66 AND 99...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS. THESE
STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4024 8347 3999 8364 3992 8416 3992 8431
4016 8482 4025 8480 4035 8426 4049 8392
TIME...MOT...LOC 0438Z 297DEG 44KT 4037 8375 4022 8399
4011 8463
$$
BINAU470
WWUS51 KILN 130455
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT THU JUN 13 2013
OHC021-023-037-091-109-149-159-130515-
/O.CON.KILN.SV.W.0039.000000T0000Z-130613T0515Z/
CHAMPAIGN OH-CLARK OH-DARKE OH-LOGAN OH-MIAMI OH-SHELBY OH-UNION OH-
1255 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR WESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN SHELBY...
MIAMI...SOUTHERN LOGAN...EASTERN DARKE...NORTHWESTERN CLARK AND
CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...
AT 1254 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM MIDDLEBURG TO URBANA TO LAURA...
MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
LOCATIONS IMPACTED INCLUDE...
NORTH LEWISBURG...URBANA...WEST MILTON AND TIPP CITY.
IN ADDITION...CABLE...CHRISTIANSBURG...LUDLOW FALLS...THACKERY...
WOODSTOCK...TERRE HAUTE...GRAYSON...MUTUAL...HAVEN VIEW...DIALTON...
STATE ROUTE 41 AT STATE ROUTE 235...POWHATTAN...TREMONT CITY...NORTH
HAMPTON AND CATAWBA STATION ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 66 AND 87...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4024 8347 3999 8364 3992 8416 3992 8431
4009 8455 4027 8410 4039 8373
TIME...MOT...LOC 0455Z 297DEG 44KT 4027 8351 4012 8375
4001 8439
$$
BINAU759
WWUS51 KILN 130513
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU JUN 13 2013
OHC021-023-037-091-109-149-159-130523-
/O.EXP.KILN.SV.W.0039.000000T0000Z-130613T0515Z/
CHAMPAIGN OH-CLARK OH-DARKE OH-LOGAN OH-MIAMI OH-SHELBY OH-UNION OH-
113 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN UNION COUNTY IN
CENTRAL OHIO...AND SOUTHEASTERN SHELBY...MIAMI...SOUTHERN LOGAN...
EASTERN DARKE...NORTHWESTERN CLARK AND CHAMPAIGN COUNTIES IN WEST
CENTRAL OHIO WILL EXPIRE AT 115 AM EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEAST
CHAMPAIGN COUNTY...SOUTHWEST UNION COUNTY...AND SOUTHEAST LOGAN
COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4024 8347 3999 8364 3992 8416 3992 8431
4009 8455 4027 8410 4039 8373
TIME...MOT...LOC 0513Z 297DEG 44KT 4016 8326 4001 8350
3991 8414
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:54 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 12, 9:54 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 954 PM EDT WED JUN 12 2013 .SYNOPSIS... A DEEP LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT AND THURSDAY MORNING. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF THIS COLD FRONT THIS EVENING AND OVERNIGHT. HIGH PRESSURE WILL WORK INTO THE REGION THURSDAY NIGHT...OFFERING COOLER TEMPERATURES AND DRY WEATHER. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... BY WEDNESDAY EVENING CONVECTION HAD DEVELOPED ALONG AND NORTH OF ILN/S EXTREME NE FA BORDER. THIS CONVECTION HAD DEVELOPED ALONG AND NEAR THE WARM FRONT IN NORTHERN INDIANA AND NORTHERN OH. A CONVECTIVE SYSTEM HAD FORMED IN NORTHERN IL...WI...AND NORTHERN INDIANA BY THIS EVENING. THIS CONVECTIVE SYSTEM WILL CONTINUE TO APPROACH WESTERN PARTS OF FA AND MOVE INTO FA OVERNIGHT. A SIGNIFICANT SHORTWAVE IN NW FLOW ALOFT WILL DROP SE FROM THE UPPER MS VLY INTO THE OH VALLEY BY THU MORNING. THE ASSOCIATED SFC LOW PRESSURE WILL DEEPEN AND TRACK ACROSS NRN INDIANA AND OHIO TONIGHT. CAPE VALUES REMAIN ON AVERAGE 3000 J/KG APPROACHING AROUND 4000 J/KG LATE THIS EVENING. CONVECTION THIS EVENING HAS BEEN IN THE FORM OF DESCRETE CELLS. THE PRIMARY THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL ALTHOUGH ISOLATED TORNADOS CANNOT BE RULED OUT. IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE SOME HEAVY RAINFALL. EXPECT CAP TO WEAKEN IN RESPONSE TO MID-LEVEL COOLING AND LIFT OVERNIGHT...AS UPSTREAM MID LEVEL S/W DIGS SOUTHEAST. EXPECT THUNDERSTORM COMPLEX TO DROP SE ACROSS INDIANA INTO ILN/S FA OVERNIGHT. INCREASED POPS TO CATEGORICAL OVERNIGHT. STRENGTHENING LOW LEVEL JET INCREASING TO ABOUT 50 KTS. GIVEN STRONG DYNAMICS AND INSTABILITY...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE WITH THE BEST TIME BETWEEN 04Z AND 07Z. AN ORGANIZED CONVECTIVE SYSTEM SHOULD DROP SE ACRS ILNS FA. MODELS HAVE BEEN CONSISTENT IN SHOWING THE POTENTIAL FOR WIDESPREAD DAMAGING WIND EVENT TONIGHT. EXPECT THE MAIN THREAT TO BE DAMAGING WIND GUSTS. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. GIVEN LOW LEVEL SHEAR...ISOLD TORNADOES WILL ALSO BE POSSIBLE. WITH PROGRESSIVE NATURE OF SYSTEM DO NOT EXPECT TO SEE WIDESPREAD FLOODING OR FLASH FLOODING ISSUES IN MOST PLACES. HOWEVER...AREAS WHERE THUNDERSTORMS TRAIN WILL BE MOST AT RISK FOR FLASH FLOODING/FLOODING. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE SEVERE WEATHER THREAT SHOULD END BY DAYTIME MORNING HOURS ON THURSDAY. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH MIDDAY THURSDAY. DRY CONDITIONS WILL RETURN TO THE FA AS HIGH PRESSURE MOVES INTO THE REGION THURSDAY NIGHT. COOLER AIR WILL WORK INTO THE FA ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. THE HIGHS THURSDAY WILL BE IN THE 70S AND THE LOWS THURSDAY NIGHT WILL BE IN THE 50S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL BRING FAIR WEATHER WITH LIGHT WINDS AND SEASONABLY COOL TEMPERATURES ACROSS THE AREA FRIDAY THROUGH SATURDAY MORNING. WENT WITH A BIAS CORRECTED BLEND FOR TEMPERATURES DURING THE FRIDAY AND FRIDAY NIGHT PERIODS. THE LOW LEVEL RIDGE SHIFTS EAST OF THE REGION ON SATURDAY RESULTING IN RETURN FLOW WITH INCREASING MOISTURE AND MEAN TEMPERATURES. MID AND UPPER LEVEL FLOW WILL FLATTEN TO A ZONAL PATTERN SATURDAY NIGHT THROUGH SUNDAY NIGHT AS AN UPPER TROUGH AND WEAK SURFACE LOW OVER SOUTH CENTRAL CANADA DIGS SOUTHEAST TOWARD THE GREAT LAKES. DISTURBANCES EMBEDDED IN THIS ZONAL FLOW WILL BRING PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS TO OUR REGION SATURDAY NIGHT THROUGH SUNDAY NIGHT. NIGHTTIME TEMPERATURES DURING THIS TIME PERIOD WILL BE MILD...WITH CLOUD COVER AND DEWPOINTS IN THE 60S EXPECTED TO BE PRESENT. BY MONDAY MODELS ARE INDICATING THE TROUGH AND SURFACE LOW OVER THE GREAT LAKES WILL LIFT NORTHEASTWARD...WHICH WILL HELP TO DRAG A COLD FRONT ACROSS OUR AREA. THIS WOULD RESULT IN UNSETTLED WEATHER ON MONDAY INTO MONDAY EVENING...FOLLOWED BY A DRYING TREND MONDAY NIGHT AND TUESDAY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... TAF SITES WILL BE IMPACTED BY SEVERE THUNDERSTORMS TONIGHT AS VIGOROUS LOW PRESSURE MOVES TO NORTHERN OHIO. A VERY HUMID AIRMASS AND INCREASING WIND FIELDS WILL CONTRIBUTE TO THUNDERSTORM FORMATION. THUNDERSTORMS CELLS MERGING INTO A LINE SHOULD REACH TAF SITES FROM AROUND 04Z TO 07Z. WILL MONITOR RADAR AND UPSTREAM OBS AND WILL INCREASE WIND GUSTS TO ABOVE THE 45 KNOTS CURRENTLY IN THE FORECAST IF NECESSARY. IFR VISIBILITIES AND MVFR CEILINGS ARE EXPECTED WITH THE THUNDERSTORMS. ONCE THE THUNDERSTORMS MOVE EAST EARLY THURSDAY...MVFR CEILINGS WILL PERSIST FOR A FEW HOURS NEAR A TRAILING COLD FRONT BEFORE CEILINGS RISE AHEAD OF HIGH PRESSURE AND DRIER AIR ARRIVING FROM THE NORTH. OUTLOOK...ADDITIONAL THUNDERSTORMS POSSIBLE SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM...LATTO AVIATION...CONIGLIO
Hazardous weather outlook, Jun 13, 12:12 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1212 AM EDT THU JUN 13 2013 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 077>082-088-140415- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1212 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE FOR THE OVERNIGHT HOURS. A COMPLEX OF STORMS HAS DEVELOPED AND WILL MOVE THROUGH THE REGION OVERNIGHT. DAMAGING WINDS WILL BE LIKELY WITH THIS SYSTEM AS IT MOVES THROUGH THE AREA. DAMAGING WINDS WILL BE THE PRIMARY THREAT HOWEVER ISOLATED LARGE HAIL AND ISOLATED TORNADOS CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING ISSUES. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-140415- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- 1212 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF STORMS WILL MOVE THROUGH THE REGION DURING THE OVERNIGHT HOURS HOWEVER THERE IS STILL SOME QUESTION ON THE SOUTHERN EXTENT OF THIS FEATURE. IF THE FEATURE MAKES IT FURTHER SOUTH INTO THE AREA THEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT. IN ADDITION SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL AND LEAD TO LOCALIZED FLASH FLOODING ISSUES. THE SEVERE THREAT WILL TAPER DOWN ACROSS THE AREA BY THE DAYTIME MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED OVERNIGHT.
In the hours before
Special weather statement, Jun 12, 9:22 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 PM EDT WED JUN 12 2013
OHZ026-130145-
HARDIN OH-
922 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARDIN COUNTY THROUGH
945 PM EDT...
AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KENTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HARDIN COUNTY...INCLUDING PFEIFFER AND HEPBURN.
LAT...LON 4070 8349 4071 8344 4068 8341 4059 8342
4061 8366 4070 8366 4074 8349
ASLSpecial weather statement, Jun 12, 9:52 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
952 PM EDT WED JUN 12 2013
OHZ056-130215-
LICKING OH-
952 PM EDT WED JUN 12 2013
...A STRONG THUNDERSTORM MOVING ACROSS SOUTHEASTERN KNOX COUNTY MAY
CLIP THE NORTHEASTERN PORTIONS OF LICKING COUNTY THROUGH 1015 PM
EDT...
AT 949 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF FALLSBURG...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN LICKING COUNTY...INCLUDING FALLSBURG.
LAT...LON 4012 8219 4024 8236 4024 8219 4024 8218
4013 8218
ASLSpecial weather statement, Jun 12, 10:58 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 PM EDT WED JUN 12 2013
OHZ026-034-035-042>044-051>053-130345-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-HARDIN OH-LOGAN OH-
MERCER OH-MIAMI OH-SHELBY OH-
1058 PM EDT WED JUN 12 2013
...LINE OF STRONG TO SEVERE STORMS TO MOVE INTO WEST CENTRAL OHIO
AFTER 1130 PM...
AN ORGANIZING LINE OF STRONG TO SEVERE THUNDERSTORMS IN NORTHERN
INDIANA WILL MOVE INTO WEST CENTRAL OHIO AFTER 1130 PM...WITH THE
THREAT OF STRONG DAMAGING WIND GUSTS...TORRENTIAL RAINFALL
RATES...AND PERHAPS A BRIEF TORNADO. STORM SPOTTERS IN INDIANA HAVE
ESTIMATED RECENT WIND GUSTS IN EXCESS OF 70 MPH...SO SIGNIFICANT
WIND DAMAGE WILL BE POSSIBLE AS THESE STORMS CROSS THE AREA NEAR AND
AFTER MIDNIGHT.
BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST MILTON...
WAYNESFIELD...WAPAKONETA...VERSAILLES...UNION CITY...TROY...TIPP
CITY...ST. PARIS...ST. MARYS...ST. HENRY...SIDNEY...RUSSELLS POINT...
ROCKFORD...PLEASANT HILL AND PIQUA.
LAT...LON 3989 8407 3991 8417 3992 8416 3992 8426
4000 8482 4064 8481 4071 8477 4073 8446
4069 8445 4069 8423 4066 8422 4065 8389
4080 8389 4082 8352
BINAUSpecial weather statement, Jun 12, 11:34 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1134 PM EDT WED JUN 12 2013
INZ050-OHZ026-035-042>044-051-060-130500-
WAYNE IN-AUGLAIZE OH-DARKE OH-HARDIN OH-LOGAN OH-MIAMI OH-PREBLE OH-
SHELBY OH-
1134 PM EDT WED JUN 12 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN MIAMI
VALLEY...WEST CENTRAL OHIO...AND WAYNE COUNTY INDIANA THROUGH 100
AM EDT...
AT 1130 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE THE THREAT OF DAMAGING WIND GUSTS...TORRENTIAL
RAINFALL RATES...AND PERHAPS A BRIEF TORNADO. STORM SPOTTERS IN
INDIANA HAVE ESTIMATED WIND GUSTS IN EXCESS OF 70 MPH...SO
SIGNIFICANT WIND DAMAGE AND POWER OUTAGES WILL BE POSSIBLE AS THESE
STORMS CROSS THE AREA NEAR AND AFTER MIDNIGHT.
BE READY TO SEEK SHELTER WHEN WARNINGS ARE ISSUED.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. MARYS...
CRIDERSVILLE...WAPAKONETA...NEW KNOXVILLE...NEW BREMEN...ADA...
MINSTER...BOTKINS...WAYNESFIELD...ALGER...UNION CITY...FORT
LORAMIE...ANNA...ANSONIA AND JACKSON CENTER.
LAT...LON 4082 8349 4071 8349 4068 8341 4058 8342
4026 8381 4027 8401 4018 8403 3992 8451
3972 8516 3979 8518 3980 8523 4001 8520
4001 8482 4035 8481 4036 8446 4069 8445
4065 8389 4082 8388Local storm report, Jun 12, 11:59 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST 5 NW ST. MARYS 40.60N 84.44W
06/12/2013 M60 MPH AUGLAIZE OH EMERGENCY MNGR
&&
SNYDERLocal storm report, Jun 13, 12:23 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND GST 3 SW ST. MARYS 40.51N 84.43W
06/13/2013 M63 MPH AUGLAIZE OH MESONET
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 20 min |
| Jun 12, 8:29 PM EDT | Tornado Warning | ILN | Delaware | 31 min |
| Jun 12, 8:49 PM EDT | Special Weather Statement | ILN | Hardin | 26 min |
| Jun 12, 9:22 PM EDT | Special Weather Statement | ILN | Hardin | 23 min |
| Jun 12, 9:52 PM EDT | Special Weather Statement | ILN | Licking | 23 min |
| Jun 12, 10:58 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Shelby | 47 min |
| Jun 12, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 45 min |
| Jun 12, 11:34 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 86 min |
| Jun 12, 11:52 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Logan, Mercer, Miami and 1 more | 38 min |
| Jun 13, 12:13 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 47 min |
| Jun 13, 12:51 AM EDT | Special Weather Statement | ILN | Delaware, Union | 39 min |
| Jun 13, 12:52 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Hardin, Logan, Madison and 1 more | 38 min |
| Jun 13, 1:04 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Madison, Miami, Montgomery and 1 more | 41 min |
| Jun 13, 1:08 AM EDT | Tornado Warning | ILN | Delaware, Union | 37 min |
| Jun 13, 1:20 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jun 13, 1:26 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison | 64 min |
| Jun 13, 1:49 AM EDT | Special Weather Statement | ILN | Butler, Clinton, Fairfield, Fayette, Pickaway, Warren | 56 min |
| Jun 13, 1:54 AM EDT | Special Weather Statement | ILN | Greene, Montgomery | 51 min |
| Jun 13, 2:37 AM EDT | Special Weather Statement | ILN | Hocking | 38 min |
| Jun 13, 3:13 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Pickaway | 47 min |
| Jun 13, 3:55 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Hocking, Pickaway, Ross | 5 hr |
| Jun 13, 7:49 AM EDT | Special Weather Statement | ILN | Preble | 41 min |
| Jun 13, 8:04 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 41 min |
| Jun 13, 8:09 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 51 min |
| Jun 13, 8:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 67 min |
| Jun 13, 8:25 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 65 min |
| Jun 13, 8:42 AM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jun 13, 8:50 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 55 min |
| Jun 13, 8:57 AM EDT | Special Weather Statement | ILN | Clinton, Fayette, Ross | 33 min |
| Jun 13, 9:15 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 45 min |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jun 13, 9:32 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 28 min |
| Jun 13, 9:37 AM EDT | Special Weather Statement | ILN | Ross | 38 min |
| Jun 13, 9:38 AM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Jun 13, 9:49 AM EDT | Special Weather Statement | ILN | Adams, Brown | 56 min |
| Jun 13, 9:54 AM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fayette, Highland, Pickaway, Pike and 1 more | 3 hr |
| Jun 13, 9:57 AM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Jun 13, 10:01 AM EDT | Special Weather Statement | ILN | Pike, Scioto | 29 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Scioto | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.